# SDR SWAA2021033052684

- Difficulty date: March 2, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 74,212 hours, 43,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER SURFACE OF FWD; FLANGES OF FLOOR STRUCTURE AT COCKPIT FLOOR PANEL 211AF; LBL 11.2 TO RBL 11.2; STA 259 WL 208 / BS 259 AFT CHORD LBL 11 TO RBL 11 WL 208 REMOVED CORROSION BY BLENDING NO APPLICABLE REPAIRS PER SRM 53-10-51. REPAIRED PER ER 21-01445 REV IR & EA 21-155-00781 REV IR
